- -

Products of N-connected groups

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Products of N-connected groups

Show full item record

Hauck, P.; Martínez Pastor, A.; Perez Ramos, MD. (2003). Products of N-connected groups. Illinois Journal of Mathematics. 47(4):1033-1045. http://hdl.handle.net/10251/51893

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/51893

Files in this item

Item Metadata

Title: Products of N-connected groups
Author: Hauck, P. Martínez Pastor, Ana Perez Ramos, Maria Dolores
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] Two subgroups H and K of a finite group G are said to be N -connected if the subgroup generated by x and y is a nilpotent group, for every pair of elements x in H and y in K. This paper is devoted to the study of ...[+]
Subjects: Totally permutable groups , Finite-groups , Subgroups
Copyrigths: Reserva de todos los derechos
Source:
Illinois Journal of Mathematics. (issn: 0019-2082 )
Publisher:
University Illinois Urbana-Champaing, Dept. Mathematics
Publisher version: http://www.projecteuclid.org/euclid.ijm/1258138089
Project ID:
MCYT/BMF2001-1667-C03-03
Thanks:
The second and third authors have been supported by Proyecto BMF2001-1667-C03-03, Ministerio de Ciencia y Tecnolog´ıa and FEDER, Spain
Type: Artículo

This item appears in the following Collection(s)

Show full item record